# SDR CALA2022090702299

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A300*
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311424320191
- Condition: Cracked
- Location: Rh Fr20 #7 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD RELATED (AD 2022-02-11) RH FR20 #7 DOOR STOP HOLE #1 CRACK IN FRAME @ 9 OCLOCK PER HAECO LCQ NR 9290236/30236 GENERATED BY V0 61632 SUPPORT TASK REMOVED AND REPLACED INTERCOSTAL IAW A320 SRM 51-42-11/001 PAR 6 E,F ON RH FR20 #7 DOOR STOP HOLE #1. PERFORMED BY V061630 INSP BY N078570
